The Annals of Mathematical Statistics

Remark on Separable Spaces of Probability Measures

Agnes Berger

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 22, Number 1 (1951), 119-120.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177729701

Digital Object Identifier
doi:10.1214/aoms/1177729701

Mathematical Reviews number (MathSciNet)
MR39789

Zentralblatt MATH identifier
0042.35802

JSTOR
links.jstor.org

Citation

Berger, Agnes. Remark on Separable Spaces of Probability Measures. Ann. Math. Statist. 22 (1951), no. 1, 119--120. doi:10.1214/aoms/1177729701. https://projecteuclid.org/euclid.aoms/1177729701


Export citation